Torus knot and minimal model

Kazuhiro Hikami, Anatol N. Kirillov

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)


We reveal an intimate connection between the quantum knot invariant for torus knot T(s, t) and the character of the minimal model M(s, t), where s and t are relatively prime integers. We show that Kashaev's invariant, i.e., the N-colored Jones polynomial at the Nth root of unity, coincides with the Eichler integral of the character.

Original languageEnglish
Pages (from-to)343-348
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number3-4
Publication statusPublished - Nov 27 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics


Dive into the research topics of 'Torus knot and minimal model'. Together they form a unique fingerprint.

Cite this